Alert archive / California / Wind Advisories in 2013
Wind Advisory 9, NWS Hanford, CA
NWS Hanford, CA issued this wind advisory at Feb 23, 2013, 3:53 AM PST. It took effect at Feb 23, 2013, 10:00 AM PST. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Feb 23, 2013, 3:53 AM PST (11:53 UTC)
- In effect from
- Feb 23, 2013, 10:00 AM PST
- Expired
- Feb 23, 2013, 7:00 PM PST
- In force
- 9 hr
- Issued by
- NWS Hanford, CA
The text
As transmitted, in the capitals the NWS used until 2016.
588 WWUS76 KHNX 231153 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 353 AM PST SAT FEB 23 2013 CAZ095-099-232000- /O.NEW.KHNX.WI.Y.0009.130223T1800Z-130224T0300Z/ KERN COUNTY MOUNTAINS-SOUTHEASTERN KERN COUNTY DESERT- 353 AM PST SAT FEB 23 2013 ...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 7 PM PST THIS EVENING... THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 7 PM PST THIS EVENING FOR THE KERN COUNTY MOUNTAINS AND THE SOUTHEASTERN KERN COUNTY DESERT. A COLD FRONT WILL MOVE ACROSS THE REGION TODAY BRINGING WINDY CONDITIONS. * WINDS: WEST TO NORTHWEST 25 TO 40 MPH WITH GUSTS TO AROUND 55 MPH. * TIMING: LOCALIZED CANYON AND BELOW PASS WINDS WILL CONTINUE THROUGH THE LATE NIGHT AND EARLY MORNING. WINDS EXPANDING TO THE DESERT FLOOR BY MID MORNING AND CONTINUING INTO THE EARLY EVENING MOST LOCATIONS. * LOCATIONS INCLUDE: CACHE CREEK...MOJAVE...ROSAMOND...EDWARDS AFB. THIS INCLUDES HIGHWAYS 14...58 AND 395. * IMPACTS: TRAVEL ALONG HIGHWAYS WILL BE HAZARDOUS FOR HIGH PROFILE VEHICLES. TRUCKS AND RECREATIONAL VEHICLES WILL BE MOST AFFECTED. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=HNX. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT GUSTS OF 45 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ DUDLEY WEATHER.GOV/HANFORD
4 follow-up statements
859 WWUS76 KHNX 231937 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 1137 AM PST SAT FEB 23 2013 CAZ095-099-240300- /O.CON.KHNX.WI.Y.0009.000000T0000Z-130224T0300Z/ KERN COUNTY MOUNTAINS-SOUTHEASTERN KERN COUNTY DESERT- 1137 AM PST SAT FEB 23 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM PST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM PST THIS EVENING FOR THE KERN COUNTY MOUNTAINS AND THE SOUTHEASTERN KERN COUNTY DESERT. A COLD FRONT WILL MOVE ACROSS THE REGION TODAY BRINGING WINDY CONDITIONS. * WINDS: WEST TO NORTHWEST 25 TO 40 MPH WITH GUSTS TO AROUND 55 MPH. ISOLATED STRONGER GUSTS TO AROUND 65 MPH CAN ALSO BE EXPECTED...ESPECIALLY ON THE HIGHER PEAKS. * TIMING: WINDS WILL CONTINUE EXPANDING TO THE DESERT FLOOR THIS AFTERNOON AND INTO THE EARLY EVENING IN MOST LOCATIONS. * LOCATIONS INCLUDE: CACHE CREEK...MOJAVE...ROSAMOND...EDWARDS AFB. THIS INCLUDES HIGHWAYS 14...58 AND 395. * IMPACTS: TRAVEL ALONG HIGHWAYS WILL BE HAZARDOUS FOR HIGH PROFILE VEHICLES. TRUCKS AND RECREATIONAL VEHICLES WILL BE MOST AFFECTED. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=HNX. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT GUSTS OF 45 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ BSO WEATHER.GOV/HANFORD
206 WWUS76 KHNX 232141 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 141 PM PST SAT FEB 23 2013 CAZ095-099-240300- /O.CON.KHNX.WI.Y.0009.000000T0000Z-130224T0300Z/ KERN COUNTY MOUNTAINS-SOUTHEASTERN KERN COUNTY DESERT- 141 PM PST SAT FEB 23 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM PST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM PST THIS EVENING FOR THE KERN COUNTY MOUNTAINS AND THE SOUTHEASTERN KERN COUNTY DESERT. A COLD FRONT WILL MOVE ACROSS THE REGION TODAY BRINGING WINDY CONDITIONS. * WINDS: WEST TO NORTHWEST 25 TO 40 MPH WITH GUSTS TO AROUND 55 MPH. ISOLATED STRONGER GUSTS TO AROUND 65 MPH CAN ALSO BE EXPECTED...ESPECIALLY ON THE HIGHER PEAKS. * TIMING: WINDS WILL CONTINUE EXPANDING TO THE DESERT FLOOR THIS AFTERNOON AND INTO THE EARLY EVENING IN MOST LOCATIONS. * LOCATIONS INCLUDE: CACHE CREEK...MOJAVE...ROSAMOND...EDWARDS AFB. THIS INCLUDES HIGHWAYS 14...58 AND 395. * IMPACTS: TRAVEL ALONG HIGHWAYS WILL BE HAZARDOUS FOR HIGH PROFILE VEHICLES. TRUCKS AND RECREATIONAL VEHICLES WILL BE MOST AFFECTED. IN ADDITION...AREAS OF BLOWING DUST ARE POSSIBLE IN DESERT LOCATIONS...VISIBILITY COULD BE REDUCED TO A QUARTER MILE OR LESS AT TIMES. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=HNX. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT GUSTS OF 45 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ BSO WEATHER.GOV/HANFORD
349 WWUS76 KHNX 232308 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 308 PM PST SAT FEB 23 2013 CAZ098-240300- /O.EXA.KHNX.WI.Y.0009.000000T0000Z-130224T0300Z/ INDIAN WELLS VALLEY- 308 PM PST SAT FEB 23 2013 ...WIND ADVISORY IN EFFECT UNTIL 7 PM PST THIS EVENING... THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM PST THIS EVENING FOR THE INDIAN WELLS VALLEY. A COLD FRONT WILL MOVE ACROSS THE REGION TODAY BRINGING WINDY CONDITIONS. * WINDS: WEST TO NORTHWEST 25 TO 40 MPH WITH GUSTS TO AROUND 55 MPH. * TIMING: WINDS WILL CONTINUE INTO THE EARLY EVENING. * LOCATIONS INCLUDE: INYOKERN. THIS INCLUDES HIGHWAYS 14 AND 395. * IMPACTS: TRAVEL ALONG HIGHWAYS WILL BE HAZARDOUS FOR HIGH PROFILE VEHICLES. TRUCKS AND RECREATIONAL VEHICLES WILL BE MOST AFFECTED. IN ADDITION...AREAS OF BLOWING DUST WILL REDUCE VISIBILITY TO A QUARTER MILE OR LESS AT TIMES. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=HNX. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT GUSTS OF 45 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ095-099-240300- /O.CON.KHNX.WI.Y.0009.000000T0000Z-130224T0300Z/ KERN COUNTY MOUNTAINS-SOUTHEASTERN KERN COUNTY DESERT- 308 PM PST SAT FEB 23 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM PST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM PST THIS EVENING FOR THE KERN COUNTY MOUNTAINS AND THE SOUTHEASTERN KERN COUNTY DESERT. A COLD FRONT WILL MOVE ACROSS THE REGION TODAY BRINGING WINDY CONDITIONS. * WINDS: WEST TO NORTHWEST 25 TO 40 MPH WITH GUSTS TO AROUND 55 MPH. ISOLATED STRONGER GUSTS TO AROUND 65 MPH CAN ALSO BE EXPECTED...ESPECIALLY ON THE HIGHER PEAKS. * TIMING: WINDS WILL CONTINUE THROUGH THE EARLY EVENING IN MOST LOCATIONS. * LOCATIONS INCLUDE: CACHE CREEK...MOJAVE...ROSAMOND...EDWARDS AFB...CALIFORNIA CITY. THIS INCLUDES HIGHWAYS 14...58 AND 395. * IMPACTS: TRAVEL ALONG HIGHWAYS WILL BE HAZARDOUS FOR HIGH PROFILE VEHICLES. TRUCKS AND RECREATIONAL VEHICLES WILL BE MOST AFFECTED. IN ADDITION...AREAS OF BLOWING DUST WILL REDUCE VISIBILITY TO A QUARTER MILE OR LESS AT TIMES. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=HNX. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT GUSTS OF 45 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ BEAN WEATHER.GOV/HANFORD
143 WWUS76 KHNX 240256 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 656 PM PST SAT FEB 23 2013 CAZ095-098-099-240400- /O.EXP.KHNX.WI.Y.0009.000000T0000Z-130224T0300Z/ KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY- SOUTHEASTERN KERN COUNTY DESERT- 656 PM PST SAT FEB 23 2013 ...WIND ADVISORY WILL EXPIRE AT 7 PM PST THIS EVENING... THE WIND ADVISORY WILL EXPIRE AT 7 PM PST THIS EVENING FOR THE KERN COUNTY MOUNTAINS AND DESERTS. WINDS THIS EVENING HAVE BEEN DIMINISHING MOST AREAS AS HIGH PRESSURE BUILDS IN FROM THE NORTH. THERE MAY BE SOME LOCAL GUSTS TO 40 MPH BELOW INDIAN WELLS AND JAWBONE CANYONS ALONG HIGHWAY 14...AND IN THE VICINITY OF MOJAVE ON HIGHWAYS 14 AND 58. THESE GUSTS SHOULD DIMINISH BY 900 PM AS WINDS SHIFT TO THE NORTH AND NORTHEAST. $$ BINGHAM WEATHER.GOV/HANFORD
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hanford, CA wrote its last area forecast discussion before this wind advisory went out at Feb 23, 2:07 AM PST, 1 hour 46 minutes earlier.
Area forecast discussion, Feb 23, 2:07 AM PST, 1 hour 46 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY - HANFORD CA 207 AM PST SAT FEB 23 2013 .SYNOPSIS... HIGH PRESSURE WILL CONTINUE OVER INTERIOR CENTRAL CALIFORNIA WITH MOSTLY CLEAR SKIES AND A GRADUAL WARMING TREND EXPECTED THROUGH THE WEEKEND AND INTO NEXT WEEK. LOCALLY GUSTY WINDS ARE POSSIBLE IN THE KERN COUNTY MOUNTAINS AND DESERT SATURDAY AFTERNOON AS A WEAK UPPER LEVEL DISTURBANCE PASSES OVER THE REGION. && .DISCUSSION...SATELLITE IMAGERY SHOWS A TALE OF TWO SEPARATED FRONTS, THE UPPER LEVEL SYSTEM RACING INTO SOUTHERN CALIFORNIA WHILE THE LOWER LEVEL FRONT NOW IS PUSHING SOUTHWARD INTO NORTHEAST CALIFORNIA. AREA RADARS SHOW SOME SHOWER ACTIVITY WITH THE LATTER FEATURE AND FORECAST MODELS HAVE IT CLIPPING THE SIERRA LATER THIS MORNING AND AFTERNOON. THE MAIN ENERGY WILL STAY EAST OF THE SIERRA HOWEVER ENOUGH MOISTURE AND LIFT WILL BE PRESENT FOR A SLIGHT CHANCE OF SNOW SHOWERS. SURFACE PRESSURE GRADIENTS INCREASE CONSIDERABLY TODAY AND BY THIS AFTERNOON WINDS WILL GET GOING PRETTY GOOD THROUGH THE TEHACHAPI PASS AND INTO THE KERN COUNTY DESERT. MAY NEED TO ISSUE A WIND ADVISORY LATER THIS MORNING FOR THESE AREAS. BY THIS EVENING THE SIERRA PRECIPITATION THREAT WILL END HOWEVER SOME UPSLOPE SHOWERS WILL BE POSSIBLE IN THE NORTHWEST FLOW ALONG THE SAN EMIGDIO MOUNTAINS NEAR THE GRAPEVINE. BY SUNDAY ALL AREAS WILL BE DRY WITH SHORTWAVE RIDGING PUSHING INTO CALIFORNIA. ANOTHER WEAK CLIPPER SYSTEM IS PROGGED TO MOVE ACROSS THE NORTHERN GREAT BASIN MONDAY NIGHT AND TUESDAY HOWEVER IT WILL BE MUCH TOO FAR EAST TO AFFECT SENSIBLE WEATHER IN CENTRAL CALIFORNIA. THE MUCH TOO FAMILIAR EAST PACIFIC RIDGE IS PROGGED TO TAKE HOLD FOR MUCH OF NEXT WEEK AND INTO THE WEEKEND. DRY WEATHER TO CONTINUE. && .AVIATION... LOCAL MVFR VISIBILITIES IN MIST IN THE SAN JOAQUIN VALLEY THRU 18Z SAT AND LOCAL MVFR CEILINGS IN LOW CLOUDS ALONG THE SOUTHERN SIERRA NEVADA THRU 00Z SUN. OTHERWISE...VFR CONDITIONS WILL PREVAIL ACROSS THE CENTRAL CA INTERIOR THRU 12Z SUN. && .AIR QUALITY ISSUES... NONE. && .CERTAINTY... THE LEVEL OF CERTAINTY FOR DAYS 1 AND 2 IS HIGH. THE LEVEL OF CERTAINTY FOR DAYS 3 THROUGH 7 IS HIGH. THIS INFORMATION IS PROVIDED AS PART OF A TRIAL PROJECT CONDUCTED BY THE NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY - HANFORD. CERTAINTY LEVELS INCLUDE LOW...MEDIUM...AND HIGH. PLEASE VISIT WWW.WEATHER.GOV/HNX/CERTAINTY.PHP /ALL LOWER CASE/ FOR ADDITIONAL INFORMATION AND/OR TO PROVIDE FEEDBACK. && .HNX WATCHES/WARNINGS/ADVISORIES... NONE. && PUBLIC...DUDLEY AVN/FW...DS SYNOPSIS...WP WEATHER.GOV/HANFORD
Hazardous weather outlook, Feb 22, 8:59 AM PST, 18 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY - HANFORD CA 859 AM PST FRI FEB 22 2013 CAZ089>092-221800- WEST CENTRAL SAN JOAQUIN VALLEY-EAST CENTRAL SAN JOAQUIN VALLEY- SOUTHWESTERN SAN JOAQUIN VALLEY-SOUTHEASTERN SAN JOAQUIN VALLEY- 859 AM PST FRI FEB 22 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE CENTRAL AND SOUTHERN SAN JOAQUIN VALLEY. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT OR UNUSUAL CONDITIONS TO THE NATIONAL WEATHER SERVICE.
Nearby
Wind Advisories in California, 2013Every wind advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.